MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SYSTEM LEFT STANDARD OFFSET MANDIBULAR COMPONENT 45MM / 7 HOLE; JOINT, TEMPOROMANDIBULAR, IMPLANT

BIOMET MICROFIXATION TMJ SYSTEM LEFT STANDARD OFFSET MANDIBULAR COMPONENT 45MM / 7 HOLE; JOINT, TEMPOROMANDIBULAR, IMPLANT
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2021-00081.Concomitant medical products: tmj system left fossa component, small, part# 24-6563, lot# 531090a.Unknown mandible screw, part# ni, lot# ni.Unknown fossa screw, part# ni, lot# ni.Initial reporter occupation ¿ patient.
 
Event or Problem Description
It was reported the patient underwent a revision a couple years ago for an unknown reason following implantation of temporomandibular joint implants on the left side six (6) years ago.The patient is uncertain if the device remains implanted.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2021-00082, 0001032347-2021-00473, 0001032347-2021-00474, 0001032347-2021-00475.D10 ¿ medical products: tmj system left fossa component, small, part# 24-6563, lot 531090a.2.4mm system high torque (ht) cross-drive screw 2.7mm x 10mm, part# 91-2710, lot ni.2.4mm system high torque (ht) cross-drive screw 2.7mm x 12mm, part# 91-2712, lot ni.Tmj system cross drive fossa screw 2.0mm x 7mm, part# 99-6577, lot ni.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TMJ SYSTEM LEFT STANDARD OFFSET MANDIBULAR COMPONENT 45MM / 7 HOLE
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key11365042
Report Number0001032347-2021-00082
Device Sequence Number3335669
Product Code LZD
UDI-Device Identifier00841036081560
UDI-Public(01)00841036081560(17)180621(10)461030
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2018
Device Model NumberN/A
Device Catalogue Number24-6646
Device Lot Number461030A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;